MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN

ABBOTT GMBH ALINITY S CHAGAS; TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Catalog Number 06P08-50
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of complaint data for the products and complaint cause lots identified normal complaint activity for the complaint issue.The ticket trending review determined that there are no adverse trends.A review of labeling concluded that the issue is sufficiently addressed.The performance of the complaint cause lots was investigated by completing a review in the capa system for non-conformances, potential non-conformances and deviations.This review did not reveal any related non-conformances, potential non-conformances or deviations.A customer data review for alinity s chagas complaint lots was performed.Overall reactive rates across the account and at other us customer sites were collected and assessed.Overall reactive rates and specificity assuming zero prevalence across all customers using complaint lots are within product requirements.No product deficiency was identified.
 
Event or Problem Description
The account observed increased repeat reactive rates while using alinity s chagas (lots 16211be00, 23029be00, and 25291be00 and alinity s processing module serials (b)(4), serial (b)(4)).Supplemental esa testing performed identified multiple samples discrepant to alinity s chagas.There was no additional patient/donor information provided by the customer due to privacy issues.There was no reported impact to donor/patient management.The customer reported an increase in repeat reactive (rr) alinity s chagas results.The results provided were the following: on (b)(6) 2021 sid (b)(6) =2.03, 2.00, 1.99s/co (>/=1.00s/co = reactive) / confirmatory cesa = nonreactive.On (b)(6) sid (b)(6) = 2.14, 2.06, 2.00s/co / confirmatory cesa = indeterminate (grayzone).On (b)(6) sid (b)(6) =1.46, 1.03, 1.35s/co / confirmatory cesa = indt (grayzone).On (b)(6) sid (b)(6) = 1.29, 1.41, 1.44s/co / confirmatory cesa = indt (grayzone).On (b)(6) sid (b)(6) = 1.04, 1.02, 1.07s/co / confirmatory cesa = nonreactive.Early (b)(6) 2021 results are: (b)(6) sid (b)(6) = 2.05, 2.17, 2.16s/co / cesa confirmatory negative.On (b)(6) sid (b)(6) = 2.21, 2.31, 2.34s/co / cesa confirmatory negative.On (b)(6) sid (b)(6) = 1.28, 1.33, 1.38s/co / cesa confirmatory indeterminate.On (b)(6) sid (b)(6) = 7.89, 7.88, 7.38s/co (proficiency sample).On (b)(6) 2021 sid (b)(6) = 1.18 / retest on (b)(6) = 1.35 and 1.33s/co / cesa confirmatory negative.On (b)(6) 2021 the month of (b)(6) showed 5 rr samples.On (b)(6) sid (b)(6) rr (2.16, 2.17, 2.05 s/co) / confirmatory negative.On (b)(6) sid (b)(6) rr (2.34, 2.31, 2.21 s/co) / confirmatory = negative.On (b)(6) sid (b)(6) rr (1.38, 1.33, 1.28 s/co) / confirmatory indt.On (b)(6) sid (b)(6) rr (1.99, 1.63 s/co) / confirmatory indt.On (b)(6) sid (b)(6) rr (1.33, 1.35, 1.18 s/co) / confirmatory negative.On (b)(6) 2021 the month of (b)(6) showed 4 rr samples.On (b)(6) 2021 sid (b)(6) = 1.18, 1.17, 1.04s/co / cesa confirmatory positive.Sid (b)(6) = 1.36 and 1.53, 1.26s/co / confirmatory cesa indeterminate.On (b)(6) sid (b)(6) = 1.11, 1.14, 1,29s/co / confirmatory cesa negative.On (b)(6) 2021 sid (b)(6) =1.79 and 1.81s/co / confirmatory cesa negative.The account stated 5 samples were chagas repeat reactive in (b)(6) 2021.(b)(6) tested chagas reactive (1.22, 1.26, 1.05 s/co) but ceas confirmatory negative in (b)(6) 2021.(b)(6) tested chagas reactive (1.48, 1.88, 1.57 s/co) in (b)(6) 2021.(b)(6) tested chagas reactive (1.51 s/co) in (b)(6) 2021.(b)(6) tested chagas reactive (1.65, 1.50, 1.39 s/co in (b)(6) 2021.(b)(6) tested chagas reactive (1.53, 1.57, 1.56, 1.50 s/co) in (b)(6) 2021.

Brand Name
ALINITY S CHAGAS
Common Device Name
TRYPANOSOMA CRUZI (E COLI, RECOMBINANT) ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12314398
Report Number3002809144-2021-00483
Device Sequence Number17144503
Product Code QHM
UDI-Device Identifier00380740117221
UDI-Public00380740117221
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2022
Device Catalogue Number06P08-50
Device Lot Number25291BE00
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S CHAGAS US 2500T, 06P08-50, 16211BE00; ALNTY S CHAGAS US 2500T, 06P08-50, 23029BE00; ALNTY S SYSTEM, 06P16-01, AS1240, AS1241